Liuquan Wang - Truncated Series with Nonnegative Coefficients from the Jacobi Triple Product

hrj:8931 - Hardy-Ramanujan Journal, January 9, 2022, Volume 44 - Special Commemorative volume in honour of Srinivasa Ramanujan - 2021 - https://doi.org/10.46298/hrj.2022.8931
Truncated Series with Nonnegative Coefficients from the Jacobi Triple Product

Authors: Liuquan Wang

Andrews and Merca investigated a truncated version of Euler's pentagonal number theorem and showed that the coefficients of the truncated series are nonnegative. They also considered the truncated series arising from Jacobi's triple product identity, and they conjectured that its coefficients are nonnegative. This conjecture was posed by Guo and Zeng independently and confirmed by Mao and Yee using different approaches. In this paper, we provide a new combinatorial proof of their nonnegativity result related to Euler's pentagonal number theorem. Meanwhile, we find an analogous result for a truncated series arising from Jacobi's triple product identity in a different manner.


Volume: Volume 44 - Special Commemorative volume in honour of Srinivasa Ramanujan - 2021
Published on: January 9, 2022
Accepted on: January 9, 2022
Submitted on: January 6, 2022
Keywords: Partitions,truncated series,Jacobi triple product,Euler's pentagonal number theorem,nonnegative coefficients,2010 Mathematics Subject Classification. Primary 11P81;05A17,[MATH]Mathematics [math]


Share

Consultation statistics

This page has been seen 48 times.
This article's PDF has been downloaded 42 times.